# SDR SWIA200110312

- Difficulty date: October 14, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 11,998 hours, 17,390 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Connector
- Part number: 1621BMOD1
- Condition: Corroded
- Location: Comm Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE CO-AX CONNECTOR OF COMM NR 2 ANTENNA.  ANTENNA REQUIRES REPLACEMENT.  REPLACED NR 2 COMM ANTENNA WITH NEW SERVICEABLE ANTENNA.  ALL WORK CONFORMS TO MM REMOVAL AND REPLACEMENT INSTRUCTIONS CHAPTER 34-55-01.  P/N OFF:  16-21B MOD 1  S/N OFF:  10443.
